# SDR AALA202303078069

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A320*
- Aircraft serial: 5317
- Aircraft time: 33,291 hours, 13,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMING LEVER ON DOOR 2R VERY LOOSE. MAINTENANCE SECURED R2 DOOR ARMING LEVER PER AMM 52-22-22.
